Alert archive / Kansas / Red Flag Warnings in 2015
Red Flag Warning 8, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Apr 3, 2015, 2:56 PM CDT for 9 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Apr 4, 2015, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2015, 2:56 PM CDT (19:56 UTC)
- In effect from
- Apr 4, 2015, 1:00 PM CDT
- Expired
- Apr 4, 2015, 8:33 PM CDT
- In force
- 8 hr
- Issued by
- NWS Goodland, KS
Counties Decatur County, KS, Gove County, KS, Graham County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Thomas County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 83 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -213 m²/s²
- 0-3 km storm-relative helicity
- -176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
628 WWUS83 KGLD 031956 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 156 PM MDT FRI APR 3 2015 KSZ002>004-014>016-028-029-042-NEZ079>081-041200- /O.UPG.KGLD.FW.A.0005.150404T1800Z-150405T0200Z/ /O.NEW.KGLD.FW.W.0008.150404T1800Z-150405T0200Z/ RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 156 PM MDT FRI APR 3 2015 ...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TO 8 PM MDT /9 PM CDT/ SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 002...003...004...014...015...016...028... 029...042...079...080 AND 081... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON MDT /1 PM CDT/ TO 8 PM MDT /9 PM CDT/ SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 002 RAWLINS... FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 004 NORTON... FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN... FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...SATURDAY AT NOON MDT /1 PM CDT/ THROUGH THE EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...65 TO 70. * IMPACTS... FIRES WILL START QUICKLY AND SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
3 follow-up statements
250 WWUS83 KGLD 040836 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 236 AM MDT SAT APR 4 2015 KSZ002>004-014>016-028-029-042-NEZ079>081-041900- /O.CON.KGLD.FW.W.0008.150404T1800Z-150405T0200Z/ RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 236 AM MDT SAT APR 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 8 PM MDT /9 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 002...003...004...014... 015...016...028...029...042...079...080 AND 081... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 002 RAWLINS... FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN... FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...SATURDAY AT NOON MDT /1 PM CDT/ THROUGH THE EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...IN THE MID 60S. * IMPACTS... FIRES WILL START QUICKLY AND SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
851 WWUS83 KGLD 041716 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1116 AM MDT SAT APR 4 2015 KSZ002>004-014>016-028-029-042-NEZ079>081-050200- /O.CON.KGLD.FW.W.0008.150404T1800Z-150405T0200Z/ RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1116 AM MDT SAT APR 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 002...003...004...014...015...016...028...029...042...079... 080 AND 081... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 002 RAWLINS... FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 004 NORTON... FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN... FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...SATURDAY AT NOON MDT /1 PM CDT/ THROUGH THE EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 60S. * IMPACTS...FIRES WILL START QUICKLY AND SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
850 WWUS83 KGLD 050133 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 733 PM MDT SAT APR 4 2015 KSZ002>004-014>016-028-029-042-NEZ079>081-050245- /O.CAN.KGLD.FW.W.0008.000000T0000Z-150405T0200Z/ RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 733 PM MDT SAT APR 4 2015 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 002...003...004...014...015...016...028... 029...042...079...080 AND 081... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED FLAG WARNING. WIND SPEEDS ARE DECREASING AND RELATIVE HUMIDITIES ARE INCREASING AS TEMPERATURES DROP THIS EVENING. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Apr 3, 2:56 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 3, 2:56 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
156 PM MDT FRI APR 3 2015
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 156 PM MDT FRI APR 3 2015
VERY WEAK 500 MB RIDGE WILL MOVE OVER THE FORECAST AREA TONIGHT AND
SATURDAY. ASSOCIATED SURFACE HIGH WILL BE OVER CENTRAL KANSAS
TONIGHT...BUT IT WILL SHIFT SOUTHEAST SATURDAY. THIS WILL ALLOW A
DECENT SURFACE PRESSURE GRADIENT TO GET ESTABLISHED BY SATURDAY
AFTERNOON. SOUTHWEST WINDS 20 TO 30 MPH WITH OCCASIONAL HIGHER GUSTS
WILL OCCUR. STRONG WARM AID ADVECTION WILL DEVELOP AFTER 18Z...
PROVIDING THE AREA WITH 850 MB TEMPERATURES FROM 12-16 DEGREES
CELSIUS. THE AIR MASS WILL ALSO DRY. SEE THE BELOW DISCUSSION FOR
FIRE WEATHER CONCERNS.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 156 PM MDT FRI APR 3 2015
GOING INTO SATURDAY NIGHT...MODELS STILL IN AGREEMENT THAT THE
FORECAST AREA WILL CONTINUE TO SEE ABOVE NORMAL TEMPERATURES ALONG
WITH DRY CONDITIONS THAT WILL LAST RIGHT ON THROUGH NEXT MONDAY.
WEAK RIDGING/ZONAL FLOW STILL PREVALENT AT 500/700 MB WHICH WILL
KEEP WSW WINDS AT THE MID LEVELS. WEAK LOW/CIRCULATION AT THE
SURFACE DURING THIS TIMESPAN IS THE MORPHED LEE-SIDE TROUGH COMING
EAST OFF THE FRONT RANGE. THIS FEATURE SETTLES OVER THE CENTRAL
PLAINS GIVING NORTHERN ZONES BEST CHANCES FOR INCREASED SOME
MOISTURE/RH...LEAVING MAINLY SOUTHERN HALF OF THE CWA ESPECIALLY
INTO NEXT MONDAY...WITH SFC RH VALUES 15 PERCENT OR LESS. THESE
AREAS WILL SEE FIRE WX CONDITIONS BECOME ELEVATED AS A
RESULT...LEAVING WINDS AS THE QUESTION...WILL THEY REACH CRITERIA.
FOR NOW NOT HIGH CONFIDENCE BUT CLOSE AND WILL HAVE TO BE MONITORED.
FOR MONDAY NIGHT ON THRU NEXT FRIDAY...INCREASING CHANCES AS THE
WEEK PROGRESSES THAT THE CWA WILL SEE LIGHT PRECIPITATION...MAINLY
IN THE FORM OF RAIN/RAIN SHOWERS BASED ON EXPECTED TEMPS. A CUTOFF
500 MB LOW WILL SWING IN FROM THE PACIFIC NW AND INTO THE CENTRAL
ROCKIES BY MIDWEEK NEXT WEEK...SLOWED ONLY BY EXITING 500 MB RIDGE
THAT WAS OVER REGION EARLIER. CUTOFF SYSTEM WILL BEGIN TO SPILL INTO
THE CENTRAL PLAINS THURSDAY/FRIDAY GIVING AREA BEST QPF
CHANCES...AIDED BY SURFACE LOW THAT SLIDES TO OUR SOUTH AND EAST
ALLOWING FOR SSE FLOW AND POTENTIALLY DRAG-IN OF MOISTURE FROM THE
GULF. HIGHEST POPS WILL OCCUR OVER NORTHERN ZONES BASED ON CURRENT
ORIENTATION OF SURFACE SYSTEM WIND REGIME. EXPECTING QPF NUMBERS TO
RANGE FROM A FEW HUNDREDTHS CENTRAL AND SOUTH...UP TO A TENTH OF AN
INCH FOR THURS/FRI...WITH A FEW HUNDREDTHS ALONG NORTHERN BORDER
TUES/WED AS LEE-SIDE TROUGH JUST BEGINNING TRANSITION OFF THE FRONT
RANGE. TEMPS IN THE EXTENDED WILL HAVE DAYTIME HIGHS RANGE IN THE
70S SUNDAY/MONDAY...THEN DROP INTO THE MID 50S AND 60S...WITH
COOLEST TIMEFRAME THURSDAY INTO FRIDAY TYING INTO HIGH POP/CLOUD
CHANCES. OVERNIGHT LOWS WILL RANGE FROM THE MID 30S TO LOW
40S...COLDEST IN NW ZONES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1127 AM MDT FRI APR 3 2015
SURFACE HIGH WILL REMAIN OVER CENTRAL KANSAS BRINGING VFR
CONDITIONS TO KGLD AND KMCK THROUGH THE FORECAST PERIOD. AS THE
HIGH MOVES EAST AFTER 15Z SATURDAY...SURFACE PRESSURE GRADIENT
WILL INCREASE WHICH WILL PRODUCE SOUTHWEST SURFACE WINDS 20-30
KNOTS AT BOTH SITES FROM 15Z-18Z.
&&
.FIRE WEATHER...
ISSUED AT 156 PM MDT FRI APR 3 2015
MOST OF THE AREA RECEIVED 0.25 TO 0.50 INCHES OF RAIN LAST NIGHT.
HOWEVER...EXPECT ONE HOUR FINE FUELS/GRASSES TO DRY QUICKLY SATURDAY
AFTERNOON. RELATIVE HUMIDITIES WILL BE AROUND 15 PERCENT...THOUGH
THERE IS SPREAD OF MODEL OUTPUT. WITH DOWNSLOPE SOUTHWEST SURFACE
WINDS...THE AIR MASS WILL DRY AND WARM. THE MIXING POTENTIAL TO GET
DRY AIR TO THE SURFACE WILL BE HIGH. HAVE UPGRADED THE FIRE WEATHER
WATCH TO A RED FLAG WARNING SATURDAY AFTERNOON.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...RED FLAG WARNING FROM 1 PM TO 9 PM CDT SATURDAY FOR KSZ002>004-
014>016-028-029-042.
CO...NONE.
NE...RED FLAG WARNING FROM NOON MDT /1 PM CDT/ TO 8 PM MDT /9 PM CDT/
SATURDAY FOR NEZ079>081.
&&
SHORT TERM...MENTZER
LONG TERM...JN
AVIATION...MENTZER
FIRE WEATHER...MENTZERHazardous weather outlook, Apr 3, 11:22 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1022 AM MDT FRI APR 3 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-041200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1022 AM MDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... FIRE DANGER WILL BE EXTREME SATURDAY AFTERNOON AS THE AIR MASS DRIES AND TEMPERATURES WARM. FIRES WILL BEGIN QUICKLY AND SPREAD RAPIDLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MENTZER
In the hours before
Local storm report, Apr 3, 10:39 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
939 AM MDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 3 S RUSSELL SPRINGS 38.87N 101.18W
04/02/2015 LOGAN KS EMERGENCY MNGR
LARGE TREE DOWN ON COUNTY RD 270.
&&
TMLLocal storm report, Apr 3, 11:31 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1031 AM MDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 12 NE KIT CARSON 38.89N 102.64W
04/02/2015 E0.75 INCH CHEYENNE CO TRAINED SPOTTER
NEAR THE CROSSROAD OF HWY 28 AND ROAD V. WINDS ARE
ESTIMATED TO BE 45 MPH BLOWING DUST FROM THE NE TO THE
SW.
0543 PM HAIL 6 N WILD HORSE 38.91N 103.00W
04/02/2015 E0.25 INCH CHEYENNE CO CO-OP OBSERVER
0550 PM FUNNEL CLOUD 5 N KIT CARSON 38.84N 102.80W
04/02/2015 CHEYENNE CO STORM CHASER
FUNNEL CLOUD REPORTED...WORKING TO CONFIRM IF TORNADO HAS
TOUCHED DOWN OR NOT
0600 PM HAIL 4 N KIT CARSON 38.82N 102.80W
04/02/2015 M1.00 INCH CHEYENNE CO TRAINED SPOTTER
0614 PM HAIL KIT CARSON 38.76N 102.80W
04/02/2015 M1.00 INCH CHEYENNE CO LAW ENFORCEMENT
OCCURRING IN THE TOWN OF KIT CARSON
0630 PM HAIL 2 N CHEYENNE WELLS 38.85N 102.35W
04/02/2015 E0.25 INCH CHEYENNE CO TRAINED SPOTTER
ESTIMATED WINDS ARE 40 MPH WITH BLOWING DUST.
0701 PM TSTM WND GST 2 S SHARON SPRINGS 38.87N 101.75W
04/02/2015 E55.00 MPH WALLACE KS PUBLIC
0702 PM TORNADO 6 SE ARAPAHOE 38.79N 102.09W
04/02/2015 CHEYENNE CO LAW ENFORCEMENT
0712 PM TSTM WND GST 18 S SHARON SPRINGS 38.63N 101.75W
04/02/2015 E60.00 MPH GREELEY KS PUBLIC
BLOWING DUST AS WELL WITH ZERO VISIBILITY
0725 PM TSTM WND DMG 3 S RUSSELL SPRINGS 38.87N 101.18W
04/02/2015 LOGAN KS EMERGENCY MNGR
LARGE TREE DOWN ON COUNTY RD 270.
0726 PM HAIL WINONA 39.06N 101.25W
04/02/2015 E0.88 INCH LOGAN KS LAW ENFORCEMENT
0743 PM DUST STORM N TRIBUNE 38.47N 101.75W
04/02/2015 GREELEY KS LAW ENFORCEMENT
MANY REPORTS OF ZERO VISIBILITY FROM 642 PM THROUGH 743
PM ESPECIALLY IN THE NORTHERN HALF OF THE COUNTY.
0746 PM TSTM WND DMG 13 S SHARON SPRINGS 38.71N 101.75W
04/02/2015 WALLACE KS LAW ENFORCEMENT
REPORT OF DAMAGE TO 2 FARM HOUSES, DEAD TREES UPROOTED,
POWERLINES DOWN AND TWO IRRIGATION PIVOTS TURNED OVER.
0750 PM TSTM WND DMG 13 N TRIBUNE 38.66N 101.75W
04/02/2015 GREELEY KS EMERGENCY MNGR
TIME ESTIMATED OF EVENT WAS 1950 MDT. REPORT OF DAMAGE TO
POWER LINES INCLUDING 6 POWER POLES BEING KNOCKED DOWN,13
IRRIGATION PIVOTS TURNED OVER, A SHED BLOWING OVER AND
SIDING BLOWING OFF A HOUSE IN THE GRAY ALLEN RESIDENCE.
0758 PM HAIL 6 S HOXIE 39.27N 100.44W
04/02/2015 E0.88 INCH SHERIDAN KS LAW ENFORCEMENT
ROADS ARE COVERED WITH ABOUT 1/4 OF AN INCH DEPTH IN
HAIL.
0811 PM HAIL QUINTER 39.07N 100.23W
04/02/2015 M1.25 INCH GOVE KS PUBLIC
1130 PM HAIL COLBY 39.39N 101.05W
04/02/2015 E0.88 INCH THOMAS KS LAW ENFORCEMENT
REPORTED BY SHERIFF DISPATCH
&&
JNThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:16 PM CDT | Tornado Warning | GLD | Greeley, Wallace | 29 min |
| Apr 2, 7:52 PM CDT | Special Weather Statement | GLD | Wallace | 38 min |
| Apr 2, 7:55 PM CDT | Special Weather Statement | GLD | Wallace | 50 min |
| Apr 2, 8:03 PM CDT | Tornado Warning | GLD | Wallace | 30 min |
| Apr 2, 8:12 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 63 min |
| Apr 2, 8:27 PM CDT | Dust Storm Warning | GLD | Greeley, Wichita | 83 min |
| Apr 2, 8:38 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace, Wichita | 26 min |
| Apr 2, 8:41 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 64 min |
| Apr 2, 8:44 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Sheridan | 61 min |
| Apr 3, 10:29 AM CDT | Fire Weather Watch | GLD | Decatur, Gove, Graham, Logan, Norton, Rawlins and 3 more | 4 hr |
Nearby
Red Flag Warnings in Kansas, 2015Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.